# SDR 05FDEA02731

- Difficulty date: September 1, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BETWEEN STA 1119 AND STA 6-10 ALONG L-52L, LONGERON SPLICE CORRODED.  CORRODED SPLICE REMOVED AND NEW SPLICE INSTALLED AS PER DRAWING ADA8424 AND SRM 51-33-01.
